MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; Pulse-generator, single chamber, sensor driven, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; Pulse-generator, single chamber, sensor driven, implantable
Model Number 2525T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the pulse generator's set screw was unable to be screwed on.The pulse generator was not used and a new one was implanted.The patient was stable throughout the procedure.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
Pulse-generator, single chamber, sensor driven, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17715835
Report Number2017865-2023-42474
Device Sequence Number17829948
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public05414734006224
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number2525T
Device Lot NumberP000173029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown